# SDR 96ZZZM283

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Ctlr
- Part number: ED7244365
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED BQN EN ROUTE TO GSO, CREW EXPERIENCED DIFFICULTY WITH CABIN PRESSURIZATION.  C/B 3X14 PULLED AND RESET TO NO AVAIL.  AIRCRAFT RETURNED TO BQN.  LANDING NORMAL.  AFT OUTFLOW VALVE OK IN ALL MODES, FORWARD VALVE INOP IN ALL MODES.  T/S PER 21-50-00.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
